GIG OpenIR  > 中科院广州地化所(-2008)
Shan YH; Liu L; Peng SL
Discrimination of two planar structures in directional data
Source PublicationMathematical Geology
ISSN0882-8121
2006
Volume38Issue:3Pages:375-388
Indexed Bysci
Language英语
WOS IDWOS:000238998200006
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.gig.ac.cn/handle/344008/13183
Collection中科院广州地化所(-2008)
Recommended Citation
GB/T 7714
Shan YH,Liu L,Peng SL. Discrimination of two planar structures in directional data[J]. Mathematical Geology,2006,38(3):375-388.
APA Shan YH,Liu L,&Peng SL.(2006).Discrimination of two planar structures in directional data.Mathematical Geology,38(3),375-388.
MLA Shan YH,et al."Discrimination of two planar structures in directional data".Mathematical Geology 38.3(2006):375-388.
Files in This Item:
File Name/Size DocType Version Access License
06175.pdf(208KB) 暂不开放--Application Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Shan YH]'s Articles
[Liu L]'s Articles
[Peng SL]'s Articles
Baidu academic
Similar articles in Baidu academic
[Shan YH]'s Articles
[Liu L]'s Articles
[Peng SL]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Shan YH]'s Articles
[Liu L]'s Articles
[Peng SL]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.